Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 83, Number 288

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Finite element differential forms on cubical meshes
Douglas N. Arnold and Gerard Awanou.
Math. Comp. 83 (2014), 1551-1570
Abstract, references and article information
Full-text PDF    
Divergence-conforming HDG methods for Stokes flows
Bernardo Cockburn and Francisco-Javier Sayas.
Math. Comp. 83 (2014), 1571-1598
Abstract, references and article information
Full-text PDF    
An improved error bound for reduced basis approximation of linear parabolic problems
Karsten Urban and Anthony T. Patera.
Math. Comp. 83 (2014), 1599-1615
Abstract, references and article information
Full-text PDF    
Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems
Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang.
Math. Comp. 83 (2014), 1617-1644
Abstract, references and article information
Full-text PDF    
Adaptive Fourier-Galerkin methods
C. Canuto, R. H. Nochetto and M. Verani.
Math. Comp. 83 (2014), 1645-1687
Abstract, references and article information
Full-text PDF    
The minimal stage, energy preserving Runge–Kutta method for polynomial Hamiltonian systems is the averaged vector field method
Elena Celledoni, Brynjulf Owren and Yajuan Sun.
Math. Comp. 83 (2014), 1689-1700
Abstract, references and article information
Full-text PDF    
An efficient algorithm for second-order cone linear complementarity problems
Lei-Hong Zhang and Wei Hong Yang.
Math. Comp. 83 (2014), 1701-1726
Abstract, references and article information
Full-text PDF    
Eigenanalysis-based task mapping on parallel computers with cellular networks
Peng Zhang, Yuxiang Gao, Janet Fierson and Yuefan Deng.
Math. Comp. 83 (2014), 1727-1756
Abstract, references and article information
Full-text PDF    
Coarse-graining schemes for stochastic lattice systems with short and long-range interactions
Markos A. Katsoulakis, Petr Plecháč, Luc Rey-Bellet and Dimitrios K. Tsagkarogiannis.
Math. Comp. 83 (2014), 1757-1793
Abstract, references and article information
Full-text PDF    
Computation and theory of extended Mordell-Tornheim-Witten sums
David H. Bailey, Jonathan M. Borwein and Richard E. Crandall.
Math. Comp. 83 (2014), 1795-1821
Abstract, references and article information
Full-text PDF    
Computation of the topological type of a real Riemann surface
C. Kalla and C. Klein.
Math. Comp. 83 (2014), 1823-1846
Abstract, references and article information
Full-text PDF    
A symmetric homotopy and hybrid polynomial system solving method for mixed trigonometric polynomial systems
Bo Dong, Bo Yu and Yan Yu.
Math. Comp. 83 (2014), 1847-1868
Abstract, references and article information
Full-text PDF    
Computing the invariant measure and the Lyapunov exponent for one-dimensional maps using a measure-preserving polynomial basis
Philip J. Aston and Oliver Junge.
Math. Comp. 83 (2014), 1869-1902
Abstract, references and article information
Full-text PDF    
Variant of a theorem of Erdős on the sum-of-proper-divisors function
Carl Pomerance and Hee-Sung Yang.
Math. Comp. 83 (2014), 1903-1913
Abstract, references and article information
Full-text PDF    
On some Diophantine systems involving symmetric polynomials
Maciej Ulas.
Math. Comp. 83 (2014), 1915-1930
Abstract, references and article information
Full-text PDF    
On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_{4}$
Lassina Dembélé.
Math. Comp. 83 (2014), 1931-1950
Abstract, references and article information
Full-text PDF    
Prime power terms in elliptic divisibility sequences
Valéry Mahé.
Math. Comp. 83 (2014), 1951-1991
Abstract, references and article information
Full-text PDF    
Analysis on a generalized algorithm for the strong discrete logarithm problem with auxiliary inputs
Minkyu Kim, Jung Hee Cheon and In-Sok Lee.
Math. Comp. 83 (2014), 1993-2004
Abstract, references and article information
Full-text PDF    
An $L(1/3)$ algorithm for ideal class group and regulator computation in certain number fields
Jean-François Biasse.
Math. Comp. 83 (2014), 2005-2031
Abstract, references and article information
Full-text PDF    
Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4⋅10^{18}$
Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi.
Math. Comp. 83 (2014), 2033-2060
Abstract, references and article information
Full-text PDF